Volume & Issue: Volume 3, Issue 2, June 2014, Pages 1-63 
1. Group magicness of certain planar graphs

Pages 1-9

10.22108/toc.2014.4268

Mohammad Javad Nikmehr; Samaneh Bahramian


2. On Wiener index of graph complements

Pages 11-15

10.22108/toc.2014.4577

Jaisankar Senbagamalar; Jayapal Baskar Babujee; Ivan Gutman


6. Global minus domination in graphs

Pages 35-44

10.22108/toc.2014.4989

Maryam Atapour; Sepideh Norouzian; Seyed Mahmoud Sheikholeslami


8. Semi-strong split domination in graphs

Pages 51-63

10.22108/toc.2014.4857

Anwar Alwardi; Karam Ebadi; Martin Manrique; Nsndappa Soner